# SDR SWAA2017012311347

- Difficulty date: January 11, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 35,374 hours, 20,698 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 416A153116
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT HATCH ESCAPE STRAP HOOK CORRODED.     R & R THE STRAP IAW AMM.
